# SDR SRXR201808250032

- Difficulty date: August 25, 2018
- Submitted: August 25, 2018
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Gouged
- Location: Tailcone
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TAIL CONE MID LT GUIDE PIN WAS LOOSE.  ACCOMPLISHED A REPAIR IAW SRM 53-80-07, REPAIR 1, REV 64.
